# SDR SWIA202162342

- Difficulty date: August 24, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR PCU #1 FAILED BACKLASH   (C-CHECK RO 11-05-2021)   REPLACED #1 RH ELEVATOR REF. CRJ 700 AMM 27-33-01-000-801-A03, AMM 27-33-01-400-801-A03. T.W.: TUC8608 DUE: 31-DEC-21. PERFORMED ELEVATOR POWER CONTROL UNIT RIGGING REF CRJ 700 AMM 27-33-01-820-801-802-A01 CHECK GOOD.PROTACTOR TUC4442 22DUE 31-JUL-22. PERFORMED RIGGING OF THE ELEVATOR POWER CONTROL UNIT PCU INPUT TORQUE TUBE STOPS REF CRJ 700 AMM 27-33-01-820-801-A01 PROTACTOR TUC4442 DUE 31-JUL-22. CHEK GOOD.PERFORMED ELEVATOR BACKLASH CHECK REF CRJ 700 AMM 27-31-00-720-802-A01 DIAL INDICATOR TUC9688 DUE 31-MAR-22. FORCE GAUGE TUC8382 DUE 31-MAR-22 CHECK GOOD.PERFORMED OPERATIONAL TEST OF THE ELEVATOR CONTROL SYSTEM REF CRJ 700 AMM 27-31-00-710-801-A01 OPS TEST GOOD. SEE CONTINUE CARD FOR MORE DETAILS.COMPLIED WITH TASK CARD 27-320-1003-SKY.
